# SDR 2004UALA00934

- Difficulty date: October 12, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N902UA
- Make and model: Boeing 737522
- Aircraft serial: 25002
- Aircraft time: 38,577 hours, 24,481 cycles
- Engine: Ge CFM56*
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SUPPORT BEAM TO REAR SPAR FITTING CRACKED.  REPLACED MLG SUPPORT BEAM FITTING.
